# SDR ASOA201611221316

- Difficulty date: November 22, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 19,802 hours, 13,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS IN FIRST CLASS INOP. REMOVED AND REPLACED NR 2 EPSU BATTERY CHARGER IAW AMM 33-51-17. OPS CHECK GOOD.
